# SDR VTZA200500179

- Difficulty date: September 10, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- Aircraft time: 19,370 hours, 16,402 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE4096G0060000
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC 3 LOW PRESSURE MESSAGE.  REPLACED LINE ON 3A PUMP.
